# SDR USAA2009120793311

- Difficulty date: November 26, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 31,303 hours, 12,432 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700201
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC6 - MAJOR REPAIR - CORROSION ON LEFT MAIN LANDING GEAR DOOR HINGE ASSEMBLY AT BS 1650, S42L.  REPLACED LEFT MAIN LANDING GEAR DOOR HINGE ASSEMBLY AT BS 1650, S42L IAW A319 CMM 52-81-18.
